Skip to Main Content

Apply Now to the University of Wyoming apply now

Professor Farhad Jafari

Dr. Jafari Farhad Jafari, Ph.D., University of Wisconsin at Madison
Professor of Mathematics
Adjunct Professor of Biomedical Sciences and
Electrical and Computer Engineering
Ross Hall 229 | +1-307-766-2383
Research interests: Analysis and Operator theory


Ph.D. Mathematics, University of Wisconsin-Madison, 1989
M.A. Mathematics, University of Wisconsin-Madison, 1986
Ph.D. Medical Physics, University of Wisconsin-Madison, 1983
M.S. Medical Physics, University of Wisconsin-Madison, 1980
B.S. Physics and Chemistry, University of Wisconsin-Madison, 1978
DABR (Diplomat, American Board of Radiology), Diagnostic Radiological Physics, 1996

About Dr. Jafari

Farhad Jafari joined the University of Wyoming faculty in 1991. He came to the University of Wyoming from Bowdoin College.

His mathematical interests include functional analysis and operator theory, semigroup theory, harmonic analysis, moment problems, and control theory. He is particularly interested in problems arising from mathematical physics. He serves on the editorial boards of two journals (J. Semigroups Theory and Applications, and Linear and Topological Algebra) and served as the Department Head for 6 years between 2009-2015. Jafari has published over 60 refereed articles.

Representative publications

  1. H. Choi, J. Cockburn, and F. Jafari, Nonlinear systems, moments and moment completions, Proceedings of the MTNS Conference, 2016 (to appear).
  2. H. Choi and F. Jafari, Positive definite Hankel matrix completions and Hamburger moment completions, Linear Algebra and Application, 489 (2016), pp. 217-237.
  3. F. Jafari, Z. Slodkowski, and T. Tonev, Semigroups of operators on Hardy spaces and cocycles of holomorphic flows, Complex Analysis and Operator Theory, 6 (2012), pp. 113-119.
  4. F. Jafari and M. Putinar, Extremal positive pluriharmonic functions on Euclidean balls, Pure and Applied Math. Quarterly, 6 (2010), pp. 1013-1027.
  5. F. Jafari and V. M. Sehgal, Extension to a theorem of Himmelberg, J. Math. Analysis and Appl., 327 (2006), pp. 298-301.

1000 E. University Ave. Laramie, WY 82071
UW Operators (307) 766-1121 | Contact Us | Download Adobe Reader

Accreditation | Virtual Tour | Emergency Preparedness | Employment at UW | Privacy Policy | Harassment & Discrimination | Accessibility Accessibility information icon